Sorry, you need to enable JavaScript to visit this website.
Skip to main content

Volume 18 Issue 2 July 2012

  • Inside Front Cover: Editorial Board. Download PDF

  • A binding number condition for graphs to be (abk)-critical graphs by Sizhong Zhou, Jiashang Jiang, Lan XuDownload PDF

  • On the Diophantine equation x 2 4 p m =± y n by Fadwa S. Abu Muriefah, Amal AL-RashedDownload PDF

  • A new parameter for Ramanujan’s theta-functions and explicit values by Nipen SaikiaDownload PDF

  • Existence of solutions for fractional differential inclusions with nonlocal strip conditions by Bashir Ahmad, Sotiris K. NtouyasDownload PDF

  • The Aleksandrov problem on non-Archimedean normed space by Danping Wang, Yubo Liu, Meimei SongDownload PDF

  • A generalization of the Meir-Keeler type contraction by Kieu Phuong Chi, Erdal Karapınar, Tran Duc ThanhDownload PDF

  • On regularization and error estimates for non-homogeneous backward Cauchy problem by M. Denche, A. AbdessemedDownload PDF

  • Existence of solutions for multi point boundary value problems for fractional differential equations by Nemat NyamoradiDownload PDF

  • Limit cycles of the sixth-order non-autonomous differential equation by Amar Makhlouf, Chems Eddine BerhailDownload PDF

  • An auxiliary ordinary differential equation and the exp-function method by Jin-Liang Zhang, Ke-Quan Gao, Chuang-Feng Chen, Jian-Fang ZhangDownload PDF

  • Numerical simulations for the pricing of options in jump diffusion markets by Youssef El-Khatib, Qasem M. Al-MdallalDownload PDF

Last updated on : October 22, 2023 11:59am